# SDR DL73K001923

- Difficulty date: September 30, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 39,337 hours, 31,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FWD CORNER OF THE AFT GALLEY DOOR CUTOUT WAS FOUND WITH A DEEP GOUGE.  THE GOUGE WAS LOCATED 2 INCHES ABOVE THE TYPICAL CRACK LOCATION FOR THIS CORNER.  THE GOUGE WAS TRIMMED OUT OF THE SKIN AND BONDED DOUBLER.  THE CUTOUT WAS REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER AND TRIPLER.  INSTALLED PER ER/A 378758-14, REV B.  THE REPAIR IS SIMILAR TO B737 SRM 53-30-3, FIG 24.
